# SDR EPUA20141107003

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N7384U
- Make and model: Cessna 207A
- Aircraft serial: 20700431
- Aircraft time: 35,080 hours
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 303012
- Part serial: CR2936
- Condition: Deteriorated
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ACFT ENG EXPERIENCED A LOSS OF ENG POWER, MISSING & STUTTERING.  INSPECTED THE FUEL SYS & DETERMINED THAT THE RT FUEL BLADDER MATERIAL WAS DETERIORATING & CLOGGING THE FUEL FILTER SYS & STARVING THE ENG OF FUEL.
